# SDR CA960321502

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slats
- Condition: Seized
- Location: Wing Le
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)PRIOR TO ARRIVAL, UNABLE TO EXTEND LEADING EDGE SLATS, LANDING ACCOMPLISHED WITHOUT SLATS. MAINTENANCE ACTION INVOLVED LUBRICATING SLAT PINIONS AND ROLLERS. SYSTEM CHECK CARRIED OUT.
